# SDR SWAA104703

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 22,598 hours, 19,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT CARGO COMPARTMENT FLOOR ANGLE CRACKED AT BS 735, RBL 3.  REPAIRED ANGLE PER SRM.
